# SDR SIMA20190812005

- Difficulty date: August 12, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 37,760 hours, 32,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER SILL IS CORRODED. C/A-REMOVED AND INSTALLED CARGO DOOR SILL BETWEEN FR65 AND 68 IAW SRM51-40-02.
